advertisement
Question
Posted by: Rags | 2004/02/23

Skin breakouts - related to stopping smoking?

I stopped smoking at the beginning of October last year, with the help of Zyban. In the meantime my skin has turned quite toxic! I have got spots and pimples coming out all over my face and back and shoulders - could this be due to the toxins working their way out of my sytem?
I have never had a problem skin, so this is quite disturbing! (I am 32, so it is hardly adolescent anything!!)
Any ideas, anyone?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Rags, if it were due to the smoking cessation one would have expected it to have cleared up by now. The best would be to see your doctor and have it sorted out as having pimples at your age isn’t normal. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement